Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Endocrinology Topics
Question: Thyroid & Chest Pain
|wwwdtoday - Mon Nov 07, 2005 7:25 pm|
I started on synthroid last year 75mg and for the last year I have had chest pains, I have been moved up to 100mg, but still I have chest pains everyday, I have ruled out Asthma and Diabetes, this has been tortue for me, what do you think can be done to help me breath again.
|Nurse Owens - Mon Nov 07, 2005 11:15 pm|
Is your doctor monitoring your thyroid with labs regularly?
Do you have palpitations? Stay away from caffeine ie chocolate and soda etc. Talk to your doctor about these symptoms, it may be something in addition to thyroid. Do you have unusually high stress day to day? Do you smoke? If so please ask your doctor for ways to help you to quit. Could it be anxiety related. You need to write down your symptoms and schedule an apppointment with your physician to discuss what can be done to help. Good luck.
|Dr. Anthony Solomon - Wed Nov 09, 2005 6:06 pm|
Please disregard any advice or information given by this "Nurse Owens" who has been identified as an impostor preying on unsuspecting site visitors. He has no medical or paramedical qualifications, did not submit any credentials to the website administrator (as is strictly required), and did not undergo the mandatory trials imposed on volunteer members.
He was identified within a few hours of posting responses under his fake identity, and has been permanently banned from the site by the administrator and webmaster.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.